# SDR DALA12012299017

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 50,960 hours, 36,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  MX FOUND EMERGENCY LIGHTS AT SEAT 31, 34-38, PATHWAY LIGHT FIXTURES, AFT LT SERVICE DOOR EXIT AND AFT CABIN EXIT SIGN INOPERATIVE.  FOUND POWER SUPPLY BAD AT STA 1233R.  R & R POWER SUPPLY AND BATTERIES.  OPS CHECK GOOD.
